Journal d’Analyse Mathématique

, Volume 91, Issue 1, pp 31–65

Analyticity on circles for rational and real-analytic functions of two real variables

  • Mark L. Agranovsky
  • Josip Globevnik
Article

DOI: 10.1007/BF02788781

Cite this article as:
Agranovsky, M.L. & Globevnik, J. J. Anal. Math. (2003) 91: 31. doi:10.1007/BF02788781

Abstract

Conditions for rational and real-analytic functions of two real variables to be holomorphic are given in terms of holomorphic extendibility from families of circles.

Copyright information

© The Hebrew University Magnes Press 2003

Authors and Affiliations

  • Mark L. Agranovsky
    • 1
  • Josip Globevnik
    • 2
  1. 1.Department of Mathematics and Computer ScienceBar Ilan UniversityRamat GanIsrael
  2. 2.Institute of Mathematics, Physics and MechanicsUniversity of LjubljanaLjubljanaSlovenia